Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3246934, 14 pages
https://doi.org/10.1155/2017/3246934
Research Article

On the Queue with Vacations and Multiple Service Phases

School of Science, Nanjing University of Science and Technology, Nanjing 210094, China

Correspondence should be addressed to Jianjun Li; moc.361@ilj_j

Received 6 March 2017; Revised 27 June 2017; Accepted 9 July 2017; Published 8 August 2017

Academic Editor: J.-C. Cortés

Copyright © 2017 Jianjun Li and Liwei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianjun Li and Liwei Liu, “On the Queue with Vacations and Multiple Service Phases,” Mathematical Problems in Engineering, vol. 2017, Article ID 3246934, 14 pages, 2017. https://doi.org/10.1155/2017/3246934.